# SDR ASAA2015103113747

- Difficulty date: October 31, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE AT BS 727 AND BS 727A AND RBL 13.84 HAS CORROSION.  MARKED.  ACFT GROUNDED.  BLEND OUT AREA ORIGINAL MATERIAL THICKNESS, .063 IAW DWG 1509-100146, MAT REMOVED .001 MAT REMAINING .062 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2, ALODINE AND PRIMER IAW SRM 51-20-01, DOT V840 REMOVED.
